Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Diagnosed PCOS. Trying to conceive. Folicullar study done. Took HCG injection before IUI. Can conceive?

Hi Doc,i am diagnosed with PCOS and i am trying to concieve,my 3rd day follicular study is ROF-6x6mms LOF-5x5mms ET-4mms,my doc prescribed me Ubiphene 100mg from day 3 to day 7 and from 5th day i have to take hMG injection and hCG injection for ovulation after that i will go for my 2nd IUI . Can i become pregnant this time?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
There are follicles present in both of your ovaries which are likely to grow further. The ultrasound scan report is favorable. You can continue with the treatment as advised by your gynecologist for successful conception.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor